Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

numbnes after microdisectomy

unluckyuunlucky Posts: 1
edited 06/11/2012 - 8:44 AM in Lower Back Pain
I had microdisectomy since 6 weeks, I still have numbness, my leg feel better, I can walk without pain but with little numbness.. my problem is my rectum and vagina all that area I lost all sensations. Still i pass motion by taking tablets, but u know when I pass motion or urinate, I dont feel anythng, I mean no sensation at all. Will I not get my sensations back? I feel sooo horrible. Pls help


  • Welcome to Spine-Health. You'll find a lot of great info hear and the forum members are very supportive and friendly.

    Unfortunately, none of us are doctors and can't tell you why you're experiencing what you are. There could be many reasons, and it would do you a disservice if any of us were to try and diagnose this problem.

    I suggest you call the surgeon who did your micro-d and explain to him/her the problems you're having. They will talk to you about your issue and decide what steps, if any, need to be taken next.

    Take care and please keep us posted.
  • so dont worry too much
    you should find that your problem will reduce as time goes on if you can go to the toilet and remove your bodily waste even if you have to wait a bit don't worry ,,the problem comes when you can't go either way and this is classed as an emergency and medical intervention should be sought immediately ,i was in a similar position after my last operation my right lower leg was burning and peeing was a pain also constipation was ans still is a problem m{ok with movicol} if you have any worries then see you doctor ,but for now i would not panic give it a few weeks to settle down ,,but for your own piece of mind make an appointment and get another opinion if you think that may help
This discussion has been closed.
Sign In or Register to comment.